Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Discomfort in testicle. Normal blood and urine tests. Taking antibiotics. Cause?


I have an uncomfortable feeling on my right testicle. I did consult a Urologist 3 days back and on Pain Killers and Antibiotics. Blood Report and Urine report is normal. I still have the same discomfort after the medication..The uncomfortable feeling is always not there.. Comes and goes in intervals.. What could be the reason?

Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello BP and welcome to HCM.

Thank you for your query.

If your blood and urine reports are normal, with absolutely no indications of an infection, then we should directly look into the region of discomfort. We cannot comment on the reasons without proper investigation.

First of all, a physical examination and palpation of the affected testicle and comparison with the normal one, will have to be performed. After this a more conclusive investigation would be an ultrasound (sonogram) of the testicle.

A more detailed description of your symptoms will also be necessary. Any pain? Swelling? Difficulty in urinating? Decreased flow of urine? Or any other urinary symptoms experienced will have to be discussed with your doctor.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications. I would gladly help you.

Best wishes.
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor